# SDR SWAA063865

- Difficulty date: October 9, 2006
- Submitted: October 10, 2006
- Operation: Air carrier
- Aircraft: N313SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23335
- Aircraft time: 67,505 hours, 63,896 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Actuator
- Part number: 6549580
- Condition: Leaking
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, AFTER FLAP RETRACTION LOST A-HYDRAULIC PRESSURE AND QUANTITY.  REMOVED AND REPLACED RIGHT WING NR 6 SPOILER ACTUATOR PER MM.
